# SDR DXTA2010111504305

- Difficulty date: November 15, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N223QS
- Make and model: Amd FALCON2000
- Aircraft serial: 86
- Aircraft time: 3,329 hours, 1,946 cycles
- Engine: Pwc PW308C
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING ODOR WITH STRONG FUMES IN CABIN WITH APU RUNNING.  TRACES OF OIL FOUND ON ECS FLOORBOARD. FOUND AIR DUCT CONTAMINATED.  REMOVED CONTAMINATED DUCT AND INSTALLED NEW ASSY IAW MM 20-125 20-000 20-001.
